zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Topological dynamics of ordinary differential equations and Kurzweil equations. (English) Zbl 0353.34044

37-99Dynamic systems and ergodic theory (MSC2000)
54H20Topological dynamics
Full Text: DOI
[1] Artstein, Z.: Topological dynamics of an ordinary differential equation. J. differential equations 23, 216-223 (1977) · Zbl 0353.34043
[2] Imaz, C.; Vozel, Z.: Generalized ordinary differential equations in Banach space and applications to functional equations. Bol. soc. Mat. mexicana 10, 47-59 (1966) · Zbl 0178.44203
[3] Kurzweil, J.: Generalized ordinary differential equations and continuous dependence on a parameter. Czechoslovak math. J. 7, 418-449 (1957) · Zbl 0090.30002
[4] Kurzweil, J.: Addition to generalized ordinary differential equations and continuous dependence on a parameter. Czechoslovak math. J. 9, No. 84, 564-573 (1959) · Zbl 0094.05902
[5] Kurzweil, J.: Generalized ordinary differential equations. Czechoslovak math. J. 8, No. 83, 360-389 (1958) · Zbl 0094.05804
[6] Kurzweil, J.: Unicity of solutions of generalized differential equations. Czechoslovak math. J. 8, No. 83, 502-504 (1958) · Zbl 0094.05901
[7] Kurzweil, J.: Problems which lead to a generalization of the concept of an ordinary differential equation. ”Differential equations and their applications,” proc. Of a conference, 65-76 (1963)
[8] Lasalle, J. P.: Invariance principles and stability theory for nonautonomous systems. Proceedings Greek math. Society, Carathéodory symposium, 397-408 (September 1973)
[9] Levin, J. J.; Nohel, J. A.: Global asymptotic stability for nonlinear systems of differential equations and applications to reactor dynamics. Arch. rational mech. Anal. 5, 194-211 (1960) · Zbl 0094.06402
[10] Miller, R. K.: Almost periodic differential equations as dynamical systems with applications to the existence of a.p. Solutions. J. differential equations 1, 337-345 (1965) · Zbl 0144.11301
[11] Miller, R. K.; Sell, G. R.: Topological dynamics and its relation to integral equations and nonautonomous systems. Dynamical systems, an international symposium, 223-249 (1976)
[12] Sell, G. R.: Nonautonomous differential equations and topological dynamical I and II. Trans. amer. Math. soc. 127, 241-283 (1967) · Zbl 0189.39602
[13] Sell, G. R.: Lectures on topological dynamics and differential equations. (1971) · Zbl 0212.29202
[14] Strauss, A.; Yorke, J. A.: On asymptotically autonomous differential equations. Math. systems theory 1, 175-182 (1967) · Zbl 0189.38502
[15] Vrkoc, I.: A note to the unicity of generalized differential equations. Czechoslovak math. J. 8, No. 83, 510-512 (1958) · Zbl 0142.34602
[16] Wakeman, D. R.: An application of topological dynamics to obtain a new invariance property for nonautonomous ordinary differential equations. J. differential equations 17, 259-295 (1975) · Zbl 0431.34033